Copaxone break

A board to discuss the Multiple Sclerosis modifying drug Copaxone

Copaxone break

Postby sheilat1 » Mon Sep 13, 2004 2:28 am

I have just taken a 10-day break from my copaxone. Before I start again, I am wondering if there are any cautions I should be aware of. It looks like the research shows you can start again with no problems, but I do not know for sure and don't want to experience the hyper feeling if that is more likely. Any info please?

Thanks, Sheila
User avatar
sheilat1
Newbie
 
Posts: 4
Joined: Sun Jan 25, 2004 4:00 pm

Advertisement

Postby Dawnsmspage » Wed Sep 15, 2004 7:09 am

Hi Sheila,

Ive stopped both Copaxone and Avonex in the past. Once because I needed a break and once because I was pregnant. Both times I did very well for a few months, and then BAM :!: an exaccerbation :roll: ....so I went back on.

I have missed my shot for 2 days at the most (recently) and have not had any significant issues, however the longer you go, I would think the more chance of something happening...as for the hyper feeling...I dont think I have ever experienced that....

goodluck!
dawn
User avatar
Dawnsmspage
Getting to Know You...
 
Posts: 15
Joined: Sun Aug 22, 2004 3:00 pm
Location: Indiana

Postby sheilat1 » Tue Sep 21, 2004 1:28 am

Dawn,

Thanks for the response. I have still not started back up and I think I may go as long as a month on a break. I started LDN in February and have done well on it, but I am wondering if I could do even better without the copaxone. Also, I am just so sick of the daily needle. I would describe myself as needing a break.

Best to you, Sheila
User avatar
sheilat1
Newbie
 
Posts: 4
Joined: Sun Jan 25, 2004 4:00 pm


Return to Copaxone

 


  • Related topics
    Replies
    Views
    Last post

Who is online

Users browsing this forum: No registered users


Contact us | Terms of Service